You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Saddlepoint Approximations to Option Prices
L. C. G. Rogers and O. Zane
The Annals of Applied Probability
Vol. 9, No. 2 (May, 1999), pp. 493-503
Published by: Institute of Mathematical Statistics
Stable URL: http://www.jstor.org/stable/2667342
Page Count: 11
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
The use of saddlepoint approximations in statistics is a well-established technique for computing the distribution of a random variable whose moment generating function is known. In this paper, we apply the methodology to computing the prices of various European-style options, whose returns processes are not the Brownian motion with drift assumed in the Black-Scholes paradigm. Through a number of examples, we show that the methodology is generally accurate and fast.
The Annals of Applied Probability © 1999 Institute of Mathematical Statistics